# SDR IPXA2014102984744

- Difficulty date: October 18, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 57,550 hours, 9,696 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB2892503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, LT WING FIXED L/E BEADED DOUBLER CRACKED AT XOS 544.5878.  PERFORMED TEMPORARY REPAIR AT LT WING BEADED DOUBLER BETWEEN XOS 542-547, IAW SRM 57-40-02, REPAIR 15, FIG 206.
